Convergence of the Ishikawa Type Iteration Process with Errors of I-Asymptotically Quasi-nonexpansive Mappings in Cone Metric Spaces

Main Article Content

Ashfaque Ur Rahman
K. Qureshi
Geeta Modi
Manoj Ughade

Abstract

The goal of this article is to consider an Ishikawa type iteration process with errors to approximate the fixed point of -asymptotically quasi non-expansive mapping in convex cone metric spaces. Our results extend and generalize many known results from complete generalized convex metric spaces to cone metric spaces.

Keywords:
Ishikawa type iteration, I-asymptotically quasi-nonexpansive mapping, asymptotically nonexpansive mapping, cone metric space, normal and nonnormal cone, fixed point.

Article Details

How to Cite
Rahman, A. U., Qureshi, K., Modi, G., & Ughade, M. (2019). Convergence of the Ishikawa Type Iteration Process with Errors of I-Asymptotically Quasi-nonexpansive Mappings in Cone Metric Spaces. Asian Research Journal of Mathematics, 14(2), 1-9. https://doi.org/10.9734/arjom/2019/v14i230121
Section
Original Research Article

References

Huang LG, Zhang X. Cone metric spaces and fixed point theorems of contractive mappings. J. Math. Anal. Appl. 2007;332(2):1468-1476.

Deimling K. Nonlinear functional analysis. Springer-Verlag; 1985.

Vandergraft J. Newton method for convex operators in partially ordered spaces. SIAM J. Numer. Anal. 1967;4:409-432.

Zabreiko PP. K-metric and K-normed spaces: survey. Collect. Math. 1997;48:852-859.

Liu Qihou. Iterative sequences for asymptotically quasi-nonexpansive mappings. J. Math. Anal. Appl. 2001;259:1-7.

Siddiqui RA, Tripathi BP. Two-step iteration scheme with errors for asymptotically quasi-nonexpansive mappings in convex cone metric spaces. Global Journal of Pure and Applied Mathematics. 2017;13(9):6553-6569.

Hafiz Fukhar-Ud-Din, Safeer Hussain Khan. Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications. J. Math. Anal. Appl. 2007;328:821-829.

Jae Ug Jeong, Soo Hwan Kim. Weak and strong convergence of Ishikawa iteration process with errors for two asymptotically nonexpansive mappings. Applied Mathematics and Computation. 2006;181:1394-1401.

Liu Qihou. Iterative sequences for asymptotically quasi-nonexpansive mappings with error members. J. Math. Anal. Appl. 2001;259:18-24.

You-Xian Tian. Convergence of an Ishikawa type iterative scheme for asymptotically quasi-nonexpansive mappings. Computers and Mathematics with Applications. 2005;49:1905-1912.

Takahashi W. A convexity in metric space and nonexpansive mappings. Kodai Math. Sem. Rep. 1970;22:142-149.

Goebel K, Kirk WA. A fixed point theorem for asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 1972;35:171-174.